Posted by Shellie (126.96.36.199) on August 11, 2000 at 20:43:03:
I've had it.......I took these freaking steroids and thought finally!!!Something works....I'm chronic and havent had more than a day or two break(in attacks) in 5 years. 8 days pain-free with the pred. and now 3 days later I've been hit 3 bad, bad times!! Anyone using pred.(afterwards) notice a diference in the attacks? The pain/burning seems deeper and more drawn out...longer in duration! My son and I went to the movie this afternoon....big, BIG, mistake. I sat and just sobbed silently thinking THIS is the one thats gonna kill me...right here in front of everyone in this stupid movie theatre...and I'm a emotional wreck since this whole prednisone ordeal! My God, what does this stuff do to us? Trying to not let my son see the horrendous pain, shit streaming from my eye and nose, thinking any minute, surely I'm gonna drop to the floor and convulse. Something's diferent with my attacks and it's scaring me.I've had it!! I want my God Damned life back.......thanks for letting me vent.
Post a Followup